RM1.50
Parasil 500mg Paracetamol Tablets 10's
Price RM1.50
Brand Paracil
Size (L x W x H) 10 cm x 2 cm x 4 cm
Availability 80
Quantity
Description
Highlight
  • For fever and flu
  • Headache
  • toothache
  • Body ache

Features:

  • For fever and flu
  • Headache
  • toothache
  • Body ache

Ingredient / Content

Paracetamol 500mg

 
Dosage:

1. Adult: 1-2 tablets every 4 to 6 hours when necessary (Do not exceed the maximum dose 8 tablets within 24 hours). 2. Children 6-12 years: 1/2 to 1 tablet, 3 to 4 times daily.

#paracil #paracetamol #panadol #health #pharmacy #thewildpapa #yerenpapa #fever #sorethroat #flu #migrain #headache #bodyache #toothache #sakitkepala

Reviews (0)
view all
back
0
0 reviews
What's in the box

1 x Parasil 500mg Paracetamol Tablets 10's

Customer Reviews